# SDR UPS00234489

- Difficulty date: November 17, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 69174013
- Condition: Broken
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFTER RIGHT O/B AILERON TAB REMOVAL FOUND O/B FITTING FOR TAB HINGE B-RING BROKEN.  REPLACED FITTING IAW DRG 65-21766.
